# SDR FDEA202311211872

- Difficulty date: November 21, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24289
- Aircraft time: 78,775 hours, 29,628 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186318228
- Part serial: UNK
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DENT AT MAIN CARGO FLOOR PANE; P\N: 11862182-28 BTW RBL 46-50 AND STA 880-900 REMOVED FLOOR PANEL P\N 11862182-28 FROM STA 880-900 BTW RBL 46- RBL 50 IAW B-757 AMM   53-01-01-4, EVALUATED AND REPAIRED 1EA DENT ON FLOOR PANEL IAW B-757 SRM 53-00-50-2R   REP 1 DETIAL I FIG 201 AND INSTALLED FLOOR PANEL P\N 11862182-28 AT STA 880-900 IAW B-757   AMM 53-01-01-4.
